# SDR N6WA2016101001

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 30,288 hours, 20,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST PRESSURE HYDRAULIC SYSTEM 3A AND 3B. FOUND 3A AND 3B HYD PUMP NOT WORKING DUE TO NR 2 ENG GENERATOR INOPERATIVE. PERFORMED OPS CHECK OF NR 3 HYD SYSTEM IAW AMM 29-10-00. OPS CHECKED GOOD.
